Parameter-dependent robust stability for uncertain Markovian jump systems with time delay

Hongyi Li, Q. Zhou, B. Chen, Honghai Liu

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, the problem of parameter-dependent robust stability analysis is addressed for uncertain Markovian jump linear systems (MJLSs) with polytopic parameter uncertainties and time-varying delay. By constructing parameter-dependent Lyapunov functional, some sufficient conditions are developed to enable robust exponential mean square stability for the systems. New parameter-dependent robust stability criteria for MJLSs are established in the form of linear matrix inequalities (LMIs), which can be solved efficiently by the interior-point algorithm. Finally, a numerical example is given to demonstrate the effectiveness of the proposed approach.
Original languageEnglish
Pages (from-to)738-748
Number of pages11
JournalJournal of The Franklin Institute
Volume348
Issue number4
DOIs
Publication statusPublished - May 2011

Fingerprint

Dive into the research topics of 'Parameter-dependent robust stability for uncertain Markovian jump systems with time delay'. Together they form a unique fingerprint.

Cite this